Discussions By Condition: Pain

Pain In my abdomen

Posted In: Pain 2 Replies
  • Posted By: Anonymous
  • February 25, 2007
  • 10:07 PM

Firstly, thankyou for takign a look at my thread, and thankyou for taking the time to read on..
I am 19 years old, physcihally i look healthy, although i eat a lot of sugary foods , soft drinks etc... I am not overweight.
I do not exercise, and spend most of my free time laid down.
I work as a tyre fitter, sometimes i have to lift heavy loads...
The last month or so, i have developed an " ache " in my abdomen, about 3 inches to the right of my tummy button but just a little higher ( i think this area is called the lumbar area?) , it feels similar to " stich ".... Apart from this happens at random, and not necesarily during work.
As i say, there is an ache just like a minute amount of stich ( noticeable almost all the time ), but on two or three occassions there has been a sharp stabbing pain there, the first time hurting so much i had lean over and support myself with a table, and hurting when i breathed..
The other more recent times havnt been so bad....
Could this be just a muscle i have pulled or something? I really dont know much about the medical sides of things :(
Any help would be so so appreciated, thankyou.

Reply Flag this Discussion

2 Replies:

  • Sorry about the spelling errors above, i was rushing and thought i had clicked the spellcheck button.once again , thankyou...
    Anonymous 42,789 Replies
    • February 25, 2007
    • 10:09 PM
    • 0
    Flag this Response
  • ha more than a year later.... did you ever find out what was wrong with you??
    blondie6l 5 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?